MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)
Model Number ATELLICA CH LACTATE_2 (LAC_2)
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Discordant lactate_2 (lac_2) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The results were reported to the physician(s) and at least three results were questioned.These three patients were redrawn and the new samples were processed on an alternate atellica ch 930 analyzer, resulting higher.The customer is unable to provide whether additional patients will be redrawn and retested and did not quantify the number of samples impacted by this issue.This mdr is being filed in an abundance of caution as the customer did not provide details of all affected samples.There are no known reports of patient intervention or adverse health consequences due to the discordant lac_2 results.
 
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center to report discordant lactate_2 (lac_2) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The customer determined that these patient results were generated from a reagent pack that was incorrectly prepared by the customer.Additionally, quality controls was out of range on the reagent pack.Siemens further investigated the issue and determined the probable cause of the discordant patient results was due to preanalytical error, in which the customer did not follow the atellica ch lactate_2 (lac_2) instructions for use for the proper preparation of the reagents.The cause of the discordant lac_2 results is due to user error.This mdr is being filed in an abundance of caution.The instrument and reagent are performing to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CH LACTATE_2 (LAC_2)
Common Device Name
ATELLICA CH LACTATE_2 (LAC_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin co. antrim, BT29 4QY
UK   BT29 4QY
Manufacturer Contact
kristin kehyaian
511 benedict ave
tarrytown, NY 10591
9148267101
MDR Report Key13607756
Report Number2432235-2022-00056
Device Sequence Number11245323
Product Code KHP
UDI-Device Identifier00630414287270
UDI-Public00630414287270
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberATELLICA CH LACTATE_2 (LAC_2)
Device Catalogue Number11532568
Device Lot Number211376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown